MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM HUMERAL CONST LINER +0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 62 y/o male patient underwent rtsa surgery.At a later date, the patient underwent a back surgery procedure.Following this procedure, the patient reported shoulder pain.The patient was observed to be dislocated.In revision surgery, the humeral liner component was observed to be dislodged from the tray.The liner was replaced.There was no breakage of a device or surgical delay/prolongation, images and x-rays received.The device is not available for evaluation due to explants are retained by the hospital.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of a combination of dislocation and humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation-which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or any combination of these possibilities-led to the dislocation as the explanted device was not returned for evaluation.The most probable root cause associated with the reported event of ¿humeral liner disassociation¿ is associated with post-operative disassociation of the humeral liner component from the humeral adapter tray/plate.Do not use for humeral liner seating difficulty.Furthermore, the most probable root cause with the event of ¿dislocation¿ is associated with the device not remaining in an expected location.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16545563
Report Number1038671-2023-00442
Device Sequence Number6325820
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model NumberEQUINOXE REVERSE 42MM HUMERAL CONST LINER +0
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM; EQ REV GLENOID PLATE; EQ REV LOCKING SCREW; EQ REVERSE TORQUE DEFINING SCREW KIT; EQUINOXE REVERSE SHOULDER DRILL KIT; EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; GLENOSPHERE 42MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale